Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 6932164, 8 pages
https://doi.org/10.1155/2018/6932164
Research Article

Mechanical Quadrature Methods and Extrapolation for Solving Nonlinear Problems in Elasticity

School of Mathematics and Statistics, Chongqing Jiaotong University, Chongqing 400074, China

Correspondence should be addressed to Pan Cheng; moc.anis@ssap_gnehc

Received 25 December 2017; Accepted 24 April 2018; Published 31 May 2018

Academic Editor: Nunzio Salerno

Copyright © 2018 Pan Cheng and Ling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.